# SDR AALA20091103DFW02

- Difficulty date: November 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 59,037 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 18EF HAS BROKEN FORWARD SHROUD.  REPLACED SHROUD.
